Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 166, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 14, 2015, 3:30 PM MDT for Roosevelt County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 3:30 PM MDT (21:30 UTC)
- Expired
- Jun 14, 2015, 4:15 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 77 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 2:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS55 KABQ 142130
SVRABQ
NMC041-142215-
/O.NEW.KABQ.SV.W.0166.150614T2130Z-150614T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 415 PM MDT
* AT 329 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED JUST EAST
OF ARCH...OR 17 MILES EAST OF PORTALES...MOVING SOUTH AT 5 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARCH AND ROGERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3396 10324 3420 10315 3420 10305 3418 10304
3397 10304
TIME...MOT...LOC 2129Z 355DEG 5KT 3413 10305
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
613
WWUS55 KABQ 142157
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT SUN JUN 14 2015
NMC041-142215-
/O.CON.KABQ.SV.W.0166.000000T0000Z-150614T2215Z/
ROOSEVELT-
357 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL ROOSEVELT COUNTY...
AT 356 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCH...OR 16
MILES EAST OF PORTALES...AND IS DRIFTING VERY SLOWLY TOWARD THE
SOUTHWEST.
HAZARD...60 MPH WIND GUSTS AND COPIOUS AMOUNTS OF QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCH AND ROGERS.
OTHER LOCATIONS AFFECTED INCLUDE GRULLA NATIONAL WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL LIKELY
CAUSE FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3396 10324 3420 10315 3420 10305 3418 10304
3397 10304
TIME...MOT...LOC 2156Z 023DEG 3KT 3410 10308
HAIL...1.00IN
WIND...60MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:14 PM MDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 14, 12:14 PM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1214 PM MDT SUN JUN 14 2015 .AVIATION... 18Z TAF CYCLE SHRA AND TSRA DEVELOPING AS OF THIS PRODUCT ISSUANCE FROM SANGRE DE CRISTOS ON EAST AS WELL AS IN SOUTHERN LINCOLN COUNTY. ADDITIONAL DEVELOPMENT LIKELY ACROSS REST OF NORTHERN MTS AS WELL AS THE REST OF THE CENTRAL MT CHAIN ON EAST. STRONG TO SEVERE TSRA FAIRLY LIKELY ACROSS MOST OF THIS AREA...MAINLY BETWEEN 1930Z AND 03Z...WITH HAIL...GUSTS BETWEEN 35 AND 55 KTS...FREQUENT LIGHTNING AND TORRENTIAL RAIN. TCC AND LVS LIKELY TO BE IMPACTED THE EARLIEST...SAF A BIT LATER. ABQ AND AEG LESS LIKELY TO BE IMPACTED...BUT STILL POSSIBLE...MAINLY AFTER 21Z. VSBY AND CIGS WILL BE BRIEFLY LOWERED IN THE STRONGEST STORMS. GUP AND FMN HAVE JUST SLIGHT CHANCES OF BEING IMPACTED AS DRIER AIR EASING IN THERE. THE BULK OF STORM ACTIVITY SHOULD DISSIPATE PRIOR TO MIDNIGHT TONIGHT. BETWEEN 09Z AND 16Z MON THERE IS SOME POTENTIAL FOR EITHER PATCHY MVFR TO IFR CIGS OR VSBY EAST OF A LINE FROM ROUGHLY RTN TO ROW. 43 && .PREV DISCUSSION...258 AM MDT SUN JUN 14 2015... .SYNOPSIS... ANOTHER ACTIVE THUNDERSTORM DAY IS FORECAST...FAVORING THE MOUNTAINS AND THE EAST CENTRAL AND SOUTHEAST PLAINS. THE EASTERN PLAINS WILL LIKELY NOT SEE SEVERE THUNDERSTORMS LIKE YESTERDAY... BUT A FEW STRONG STORMS ARE POSSIBLE. A BACKDOOR FRONT WILL BRING MOISTURE WEST INTO CENTRAL AND WESTERN PORTIONS OF THE STATE MONDAY...WITH AN UPTICK IN THUNDERSTORM ACTIVITY EXPECTED. MORE DAYTIME THUNDERSTORMS FORECAST TUESDAY...BUT WILL BEGIN A DOWNTREND THEREAFTER AS A RIDGE OF HIGH PRESSURE STRENGTHENS OVER THE REGION. HIGH TEMPERATURES WILL TREND UP DURING THIS PERIOD...TO ABOVE NORMAL MOST AREAS BY WEDNESDAY THEN CONTINUE ABOVE NORMAL INTO THE FOLLOWING WEEKEND. && .DISCUSSION... THE LATEST WATER VAPOR SATELLITE IMAGERY SHOWS A DISORGANIZED UPPER LEVEL TROUGH MOVING SLOWLY EASTWARD OVER NEW MEXICO AND NORTHERN MEXICO. TODAY LOOKS TO BE ANOTHER ACTIVE THUNDERSTORM DAY WITH ABOVE NORMAL PWATS REMAINING OVER MUCH OF THE AREA. BEST CHANCES WILL BE OVER THE NORTHERN MOUNTAINS AND EASTERN PLAINS. SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY FOR THE NORTHERN TWO- THIRDS OF NEW MEXICO...BUT A FEW STRONG STORMS ARE LIKELY... GENERALLY ALONG AND EAST OF A ROSWELL TO TUCUMCARI LINE. PRESSURE HEIGHTS WILL INCREASE ON MONDAY AS THE UPPER LEVEL TROUGH PULLS EAST AND AN UPPER LEVEL RIDGE OF HIGH PRESSURE STRENGTHENS TO THE WEST. UPSLOPE FLOW WILL DEVELOP ACROSS THE EASTERN PLAINS MONDAY...MERGING WITH A WEAK BACKDOOR FRONT AND ALLOWING LOW LAYER MOISTURE TO SURGE WEST. THIS MOISTURE SURGE WILL KEEP THUNDERSTORMS GOING INTO TUESDAY DESPITE INCREASING PRESSURE HEIGHTS. HIGH TEMPERATURES WILL GENERALLY TREND UP EARLY WEEK..BUT WILL GO ABOVE NORMAL MOST AREAS BY WEDNESDAY AND STAY THERE INTO THE FOLLOWING WEEKEND AS THE EASTERN PACIFIC SUBTROPICAL HIGH EXTENDS A RIDGE AXIS OVER THE REGION. KABQ IS FORECAST TO EXCEED 90 DEGREES BY WEDNESDAY AND STAY THERE THROUGH THE WEEKEND. 11 && .FIRE WEATHER... NO FIRE WEATHER CONCERNS ARE FORESEEN THROUGH THE FORECAST PERIOD. THE AIRMASS OVER NM REMAINS VERY MOIST...ESPECIALLY OVER THE EASTERN TIER OF THE STATE. SOME DRYING IS DEPICTED BY MODELS LATE THIS AFTERNOON IN THE WESTERN TIER OF THE STATE...BUT THIS IS A BIT HARD TO FULLY BUY INTO. THUS...ISOLATED TO SCATTERED STORMS HAVE BEEN LEFT IN THE FORECAST FOR THE WESTERN HIGH TERRAIN THIS AFTERNOON WITH SCATTERED TO NUMEROUS STORMS EXPECTED TO REDEVELOP OVER THE NORTHERN MOUNTAINS AND INTO THE EASTERN PLAINS OF NM. SHOULD DEWPOINTS DROP A FEW DEGREES SUCH AS FORECAST MODELS INDICATE FOR THE WESTERN ZONES...SOME MINIMUM RH VALUES MAY APPROACH 20 PERCENT...BUT THESE WILL BE THE LOWEST IN THE THE FORECAST AREA. OTHERWISE PREVAILING SURFACE/20FT WINDS WILL REMAIN LIGHT WITH A LIGHT WIND REGIME ALSO PERSISTING ALOFT. EXPECT GOOD TO EXCELLENT RH RECOVERY TONIGHT INTO MONDAY MORNING FOR ALL OF THE FORECAST AREA. INTO MONDAY A SURFACE FRONT WILL BACK INTO THE NORTHEASTERN CORNER OF THE STATE...ADVANCING SOUTHWESTWARD THROUGH THE DAYTIME. THE FRONT SHOULD SPILL INTO THE RIO GRANDE VALLEY BY LATE MONDAY AFTERNOON BEFORE ADVANCING TOWARD THE AZ/NM BORDER MONDAY NIGHT. THIS WILL SPREAD HEALTHIER DEWPOINTS INTO NM...ULTIMATELY RECHARGING SHOWER AND THUNDERSTORM POTENTIAL BOTH MONDAY AND TUESDAY. FOR MONDAY STORMS WILL FOCUS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN IN AN UNSTABLE UPSLOPE FLOW...AND BY TUESDAY THE CONCENTRATION OF STORMS WILL FAVOR AREAS BETWEEN THE CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAIN CHAIN. SOME ENHANCED WIND GUSTS WILL BE FOUND DOWNWIND OF GAPS/CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN MONDAY EVENING AND OVERNIGHT. OTHERWISE ANY WIND CONCERNS WILL BE LIMITED TO LOCALIZED THUNDERSTORM OUTFLOWS. FORECAST MODELS THEN SHOW A DRYING TREND THAT SLOWLY TRANSPIRES THROUGH THE WEDNESDAY TO SATURDAY TIME FRAME AS AN EXTENSION OF THE EASTERN PACIFIC HIGH BUILDS TOWARD NM. THIS WOULD LEAD TO LESS COVERAGE OF STORMS AND AN UPWARD TREND IN TEMPERATURES. ANOTHER BACK DOOR FRONT COULD THEN ARRIVE BY NEXT SUNDAY...DRAWING IN MOISTURE FOR ADDITIONAL STORMS THAT WOULD LIKELY FAVOR THE EASTERN ZONES...PARTICULARLY THE NORTHEASTERN ONES. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 5:00 AM MDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 AM MDT SUN JUN 14 2015 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 500 AM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STORMS MAY BECOME STRONG ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...PRODUCING LOCALLY HEAVY DOWNPOURS...FREQUENT LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WEATHER IS NOT EXPECTED...BUT A FEW STRONG THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS OF MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Jun 14, 2:12 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 212 PM MDT SUN JUN 14 2015 NMZ529-532-533-142100- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 212 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 300 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES EAST OF TECOLOTE...OR 16 MILES SOUTHEAST OF LAS VEGAS...MOVING SOUTH AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANTON CHICO...COLONIAS...DILIA...TECOLOTITO AND SAN AGUSTIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3547 10516 3549 10495 3510 10479 3509 10519 TIME...MOT...LOC 2011Z 350DEG 27KT 3540 10505 KJ
Special weather statement, Jun 14, 2:21 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 221 PM MDT SUN JUN 14 2015 NMZ538-142100- CHAVES COUNTY PLAINS- 221 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ROSWELL...MOVING EAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROSWELL AND MIDWAY. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 92 AND 104. OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3314 10477 3335 10483 3348 10449 3316 10440 TIME...MOT...LOC 2019Z 255DEG 9KT 3329 10472 43
Special weather statement, Jun 14, 2:41 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT SUN JUN 14 2015
NMZ536-142100-
ROOSEVELT COUNTY-
241 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY
UNTIL 300 PM MDT...
AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF WEST CAMP TO NEAR ARCH...AND MOVING EAST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARCH.
OTHER LOCATIONS AFFECTED INCLUDE GRULLA NATIONAL WILDLIFE REFUGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3399 10319 3424 10311 3425 10304 3404 10305
3403 10304 3402 10304
TIME...MOT...LOC 2040Z 238DEG 21KT 3420 10302 3407 10310
43Special weather statement, Jun 14, 2:56 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT SUN JUN 14 2015
NMZ532-533-142145-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
256 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE AND SOUTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 345 PM MDT...
AT 256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF DILIA...OR 27 MILES
SOUTHEAST OF LAS VEGAS...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLONIAS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3510 10491 3537 10496 3538 10495 3537 10491
3533 10491 3532 10493 3532 10492 3534 10485
3533 10479 3536 10479 3539 10480 3509 10455
TIME...MOT...LOC 2056Z 313DEG 17KT 3532 10488
KJSpecial weather statement, Jun 14, 2:58 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT SUN JUN 14 2015
NMZ530-531-142200-
UNION COUNTY-HARDING COUNTY-
258 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND
NORTHEASTERN HARDING COUNTIES UNTIL 400 PM MDT...
AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BUEYEROS...OR 26 MILES
NORTHWEST OF AMISTAD...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3576 10368 3616 10367 3619 10331 3588 10304
3579 10304
TIME...MOT...LOC 2058Z 333DEG 22KT 3611 10357
KJLocal storm report, Jun 14, 3:09 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 SSE ROSWELL 33.32N 104.50W
06/14/2015 M58 MPH CHAVES NM ASOS
KROW ASOS.
&&
EVENT NUMBER ABQ1502285
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:36 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 114 min |
| Jun 13, 10:15 PM MDT | Areal Flood Advisory | ABQ | San Juan | 12 hr |
| Jun 14, 12:58 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Jun 14, 1:25 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 14, 1:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jun 14, 1:50 PM MDT | Special Weather Statement | ABQ | Union | 40 min |
| Jun 14, 1:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 14, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Jun 14, 2:12 PM MDT | Special Weather Statement | ABQ | San Miguel | 48 min |
| Jun 14, 2:21 PM MDT | Special Weather Statement | ABQ | Chaves | 39 min |
| Jun 14, 2:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jun 14, 2:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 49 min |
| Jun 14, 2:58 PM MDT | Special Weather Statement | ABQ | Harding | 62 min |
| Jun 14, 3:46 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 119 min |
| Jun 14, 4:01 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 119 min |
| Jun 14, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 40 min |
| Jun 14, 4:54 PM MDT | Special Weather Statement | ABQ | De Baca | 21 min |
| Jun 14, 4:57 PM MDT | Special Weather Statement | ABQ | San Juan | 18 min |
| Jun 14, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 14, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 38 min |
| Jun 14, 5:17 PM MDT | Special Weather Statement | ABQ | San Juan | 43 min |
| Jun 14, 5:23 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 112 min |
| Jun 14, 5:59 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.